Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: V. V. Nemytskii and V. V. Stepanov
Title: Qualitative theory of differential equations.
Additional book information Trans. from the 2d Russian edition. Princeton University Press, 1960. 8+523 pp. $12.50.

Review Information

Reviewer: Norman Levinson
Reviewer: W. H. Gottschalk
Journal: Bull. Amer. Math. Soc. 67 (1961), 443-446
PII: S 0002-9904(1961)10621-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia